# SDR DALA2021120607515

- Difficulty date: November 16, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,486 hours, 15,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 SEAT TRACK - LH SEAT TRACK 01EA CROWN BROKEN AT LBL 11 STA 1360. CORRECTIVE ACTION: LH SEAT TRACK 01 EA CROWN BROKEN AREA AT LBL 11 STA1360 AND TIE DAMAGE SECTION CUT OUT AT STA1297 AND REPAIRED AS PER B767-300 SRM 53-00-52-2R. (2019443)
